RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semenov, Yu A

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:169
Abstract pages:2037
Full texts:745
References:201

http://www.mathnet.ru/eng/person22834
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210403

Publications in Math-Net.Ru
1990
1. A. G. Belyi, Yu. A. Semenov, “On the $L^p$-theory of Schrödinger semigroups. II”, Sibirsk. Mat. Zh., 31:4 (1990),  16–26  mathnet  mathscinet  zmath; Siberian Math. J., 31:4 (1990), 540–549  isi
2. V. F. Kovalenko, Yu. A. Semenov, “Criteria for $m$-accretive closability of a second-order linear elliptic operator”, Sibirsk. Mat. Zh., 31:2 (1990),  76–88  mathnet  mathscinet  zmath; Siberian Math. J., 31:2 (1990), 249–260  isi
3. V. F. Kovalenko, Yu. A. Semenov, “$C_0$-semigroups in the spaces $L^p(\mathbf R^d)$ and $\widehat C(\mathbf R^d)$ generated by the differential expression $\Delta+b\cdot \nabla$”, Teor. Veroyatnost. i Primenen., 35:3 (1990),  449–458  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:3 (1990), 443–453  isi
1987
4. M. A. Perelmuter, Yu. A. Semenov, “Probability Conserving Elliptic Operators”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  786–789  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 718–721  isi
1985
5. Yu. A. Semenov, “On the spectral theory of second-order elliptic differential operators”, Mat. Sb. (N.S.), 128(170):2(10) (1985),  230–255  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 221–247
6. Yu. A. Semenov, “Smoothness of generalized solutions of the equation $\widehat Hu=f$ and essential selfadjointness of the operator $\widehat H=-\sum_{i,j}\nabla_i a_{ij}\nabla_j+V$ with measurable coefficients”, Mat. Sb. (N.S.), 127(169):3(7) (1985),  311–335  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 309–333
1982
7. Yu. A. Semenov, “Smoothness of generalized solutions of the equation $(\lambda-\displaystyle\sum_{i,j}\nabla_ia_{ij}\nabla_j)u=f$ with continuous coefficients”, Mat. Sb. (N.S.), 118(160):3(7) (1982),  399–410  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:3 (1983), 403–415
1980
8. M. A. Perel'muter, Yu. A. Semenov, “Self-adjointness of elliptic operators with a finite or infinite number of variables”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 67–68
1978
9. V. F. Kovalenko, Yu. A. Semenov, “Some problems on expansion in generalized eigenfunctions of the Schrödinger operator with strongly singular potentials”, Uspekhi Mat. Nauk, 33:4(202) (1978),  107–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:4 (1978), 119–157
1975
10. A. G. Belyi, Yu. A. Semenov, “Kato's inequality and semigroup product-formulas”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  59–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 320–321
1972
11. Yu. A. Semenov, “An equation for the product of semigroups defined by the method of bilinear forms and its application to the Schrödinger equation”, Dokl. Akad. Nauk SSSR, 203:5 (1972),  1024–1026  mathnet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021